# SDR AALA202009199007

- Difficulty date: September 18, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 51,278 hours, 33,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 843551
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED: EMERGENCY LIGHT TEST, FAULTED "EPSU INT LOAD AFT L" 13WL.  REMOVED AND REPLACED EPSU 13WL BATTERY PACK, PER AMM 33-51-38.  RESEATED ALL CONNECTIONS.  OPERATIONAL CHECK GOOD, OKAY FOR SERVICE.
